MathSciNet Relay Station
MathSciNet bibliographic data
MR2943599 34A55 (34B05 34B24)
Shahriari, Mohammad; Jodayree Akbarfam, Aliasghar; Teschl, Gerald Uniqueness for inverse Sturm-Liouville problems with a finite number of transmission conditions. J. Math. Anal. Appl. 395 (2012), no. 1, 19–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement